Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jasone88

Long-Term Redness From Acanya?

Recommended Posts

Has anyone heard of persistent, long-term redness following use of Acanya or a similar medication? I have been trying to treat it for the last four months with very little success.

Here's what happened: At the end of last year, I was prescribed Acanya gel to use in the mornings (in addition to Tazorac at night). I used it for about 2 weeks. It always stung and turned my face red (temporarily) when I put it on, but I thought my skin was just getting used to it. Then one morning, I put it on and it burned like hell. I never used it again and I stopped Tazorac as well, but my cheeks have been red to some degree or another pretty much ever since. It's the upper cheeks under the eyes. They don't itch or burn or anything. They do get quite dry if I don't moisturize frequently.

I don't know if it's contact dermatitis or the medicine caused me to develop rosacea or what. Tried hydrocortisone and a topical steroid. Both improved it to an extent, but not completely and only while I was using them. Now my derm wants me to try an oral steroid and topical tacrolimus even though she admitted she's not sure what exactly the cause is. I'll probably get a second opinion before beginning those.

I used a benzoyl peroxide wash for years with no issues so I don't think that was the problem. It must have been the clindamycin. Has anybody experienced this when using topical clindamycin? Looking for any clues that might help me get rid of it.

Edited by jasone88

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×